Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    6897

Accutane 80 Mg


Jacqueline Rademaker

711 views

Hello all,

I just got back from vacation and I took my blood test on Monday. My doctor called me this morning on my way to work saying that my blood levels were elevated and I have to get it done again tomorrow. Accutane is working wonders for my skin and I do not want to be taken off the medication. I ate a lot of junk food on the road and during vacation so I am not sure if that might be a reason in the elevation. I just don't want to be taken off of the drug! By the way, it is day 22 and still no side effects except dry skin and lips.

3 Comments


Recommended Comments

I am starting to want to try accutane...I don't think my dermatologist will prescribe it though...she is afraid of lawsuits

Link to comment

So far I haven't had any bad side effects from Accutane... Maybe you could find another dermatologist who would prescribe it to you? It has definitely been a life saver thus far for me!

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×